Reaction To Didanosine
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
Washington University, St. Louis School of MedicineI just answered your first request but I am responding again because you have more information this time regarding your weight. Videx (DDI) needs to dosed according to weight and kidney function. Assuming your kidney function is normal, the dose of... Read more »
Washington University, St. Louis School of MedicineYes, but only the 200 mg tablet can be used because of the amount of buffer in the tablet. Videx does come in a new capsule formulation which is made for once daily dosing. Unless you have difficulty swallowing capsules, you may want to consider... Read more »
Cornell University, Weill Medical CollegeThe data on how to adjust Videx (didanosine) when given with Viread (tenofovir) is not yet available, but there are studies currently underway to provide further guidance. If the patient is going to stay on this combination, adjustment of the Videx... Read more »
Chelsea and Westminster HospitalChanging in prescription lenses can occur quickly at some ages (esp mid-40s). This is a change in lens shape. Reports mostly with high doses of ddI of visual changes were related to retinal (back of the eye) problems and were generally reversible on... Read more »
Connect With Others
Posted by TwinsDad, 1 ReplyNEW YORK (Reuters Health) Aug 23 - The combination of the antiretroviral agents didanosine, tenofovir, and efavirenz is associated with a high virological failure rate in treatment-naive patients with HIV, British investigators report.
Dr. Desmond... Read more »
Posted by midwestguy143, 2 RepliesI tested positive on March 24, 2009. The thing that surprised me, and my friends was my reaction -- none really. Just something else in my life. I had lost my job many months ago, and with the job market being so tough, I've gotten used to the... Read more »
Posted by TRex, 2 RepliesHas anyone who is HIV positive had a lot of allergic reactiosn to antibiotics? I had two allergic reactions (the Bactrim one was the one who made me ask for the HIV test).the other one is Keflex. I am on Augmentin now and woke up with another... Read more »
Posted by princealbertAfter one week on augmentin, a pick line and beginning IV antibiotics (only one dose), I had a horrible drug reaction.
But four days later, I still walk around itchy and red, feeling like I just rolled around in poison ivy.
Has anyone else had a bad... Read more »
Guides for People With HIV